# SDR DALA2025100707302

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 77,220 hours, 29,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 CORROSION ON LOWER SILL BTW STA=570 AND STA= 620 (LOWER AREA) AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00226-CORROSION LEVEL 2-LOWER SILL BTW STA=570 AND STA=620 AT FWD CARGO COMPARTMENT WERE REPLACED PER B757-200 SRM 51-40-02-0G PAR. 4 PAR. 5 AND PAR. 7. (1238021)
